Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ForHabs

Accutane, allergies and asthma ?

Recommended Posts

I don’t know what I have but I think that Accutane has a conflict with my asthma medication and my peanut allergy.

I’ll start with my sides effects for now 40mg/0mg

- Palpitations ( I can ear my heart rate and it’s the main problem for me. Difficulty to sleep because of this )

- Light headaches all the day behind the eyes ( Sometimes its getting worse for 1 min )

- Fatigue

- I always wants to eat ( stomach makes some sounds )

- Overproduction of saliva in my mouth

- Muscles pain ( I cant recover for the gym training. Usually its take 5h00-6h00 and now its 3 days )

- Difficulty to swallow in my throat

- Very warm body and very cold hands ( No fever )

- Desquamation of the skin, dry eyes and dry lips (normal)

- I can do sports but I’m very exhausted after ( more than usual )

- Climbing stairs levels up my heart rate very easily

- Trembling hands

- A lot of gas

- Muscles weakness

- Heat intolerance

- Sensitive scalp

- Sometimes I get a pain in a place of my body for like 1 min. Weird pain but not to big.

Maybe my asthma medication is not helping with accutane ( ADVAIR 100 Diskus 50 mcg salmeterol ( as the xinafoate salt ) and 100 mcg fluticasone propionate per blister ). I take that every night.

Or maybe its my peanut allergy. I have a very severe allergy to peanut. I also have a little allergy with nuts and all the leguminous. I think that I have a little allergy of soybean oil and Accutane contain that. But I don’t think it’s that because I don’t have any kind of allergic reaction except (for me) the difficulty to swallow. Maybe its because I take a very low dose but… and does someone know about a generic of accutane who didn’t contain soybean oil ? I didn’t find one.

I went to see a doctor and he just said that my pressure was high but not dangerously high, so he told me to take some bloods tests to see if I’m okay. He said that some of accutane user respond badly to the medication and that I will have a choice to take if my blood is okay. Stay 6 months like this of stop. He also wants me to stop the medication to see if the effects disappears but I have already done that. I call my derm and she told me the same things and she said that we will restart in 10 days… I’m so tired of all this. I want to take this accutane but wtf I have.

Thanks for your help.

Share this post


Link to post
Share on other sites

Some brands of isotretinoin have peanut oil in the binders! Talk to your pharmacist about this, there are some brands that don't which you should be able to switch to. But some of the symptoms you list are just side effects of Accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×